# SDR SWAA2021051313894

- Difficulty date: August 14, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WAFFLE PLATE CRACKED AT APPROX. ORSS 365. (MARKED) / REMOVED AND REPLACED PER SRM 51-40-02.
